Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS
Model Number
8621600
Medical Device Problem Code
Unexpected Shutdown (4019)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device shut down during a case.There was no injury reported.
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in a separate follow-up report.
New Search
Submit an Adverse Event Report
Brand Name
ATLAN A350 XL
Common Device Name
ANESTHESIA UNITS
Manufacturer
(Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM
Manufacturer
(Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM 23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key
24679622
Report Number
9611500-2026-00123
Device Sequence Number
15884407
Product Code
BSZ
UDI-Device Identifier
04048675556183
UDI-Public
(01)04048675556183(11)250811(93)8621600-20
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K230931
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Y
Reporter Type
Manufacturer
Report Source
User Facility,Company Representative
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial
Report Date
(Section B)
03/24/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
8621600
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
02/26/2026
Initial Report FDA Received Date
03/24/2026
Date Device Manufactured
08/11/2025
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient Sex
Unknown